Hi Empowher Community,
Under some instances, I had to take 2 emergency contraceptive pills this cycle. After a week since taking the pills, I started getting some breakthrough bleeding which was very much like a period. I don't think it was my period though because I asked some nurses and they told me it was my withdrawal bleed.
They told me to test for pregnancy at 3 weeks time and it has been negative. I'm meant to be getting my period about now, but its now two days late. I tested and it was all negative. Right now, my current cervical mucus is very dry but the week before the cervical mucus was gummy and a week back it was watery.
Can anyone shed some light?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.